Pairs and triples of forbidden subgraphs and the existence of a 2-factor

R. E.L. Aldred, Jun Fujisawa, Akira Saito

Research output: Contribution to journalArticle

Abstract

Let H be a set of connected graphs, each of which has order at least three, and suppose that there exist infinitely many connected H-free graphs of minimum degree at least two and all except for finitely many of them have a 2-factor. In [J. Graph Theory, 64 (2010), 250–266], we proved that if |H| ≤ 3, then one of the members in H is a star. In this article, we determine the remaining members of H and hence give a complete characterization of the pairs and triples of forbidden subgraphs.

Original languageEnglish
Pages (from-to)61-82
Number of pages22
JournalJournal of Graph Theory
Volume90
Issue number1
DOIs
Publication statusPublished - 2019 Jan

Keywords

  • 2-factor
  • forbidden subgraph

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Pairs and triples of forbidden subgraphs and the existence of a 2-factor'. Together they form a unique fingerprint.

  • Cite this